arrow
Volume 31, Issue 1
Existence of Solutions for a Four-Point Boundary Value Problem with a $p(t)$-Laplacian

Yuanxiao Li, Wenjie Gao & Wenjing Song

Commun. Math. Res., 31 (2015), pp. 23-30.

Published online: 2021-05

Export citation
  • Abstract

This paper deals with the existence of solutions to the $p(t)$-Laplacian equation with four-point boundary conditions. It is shown, by Leray-Schauder fixed point theorem and degree method, that under suitable conditions, solutions of the problem exist. The interesting point is that $p(t)$ is a general function.

  • Keywords

$p(t)$-Laplacian, four-point boundary condition, fixed point theorem, Leray-Schauder degree method.

  • AMS Subject Headings

34B15, 34L30, 47H10, 47H11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-23, author = {Yuanxiao and Li and and 18593 and and Yuanxiao Li and Wenjie and Gao and and 18594 and and Wenjie Gao and Wenjing and Song and and 18595 and and Wenjing Song}, title = {Existence of Solutions for a Four-Point Boundary Value Problem with a $p(t)$-Laplacian}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {1}, pages = {23--30}, abstract = {

This paper deals with the existence of solutions to the $p(t)$-Laplacian equation with four-point boundary conditions. It is shown, by Leray-Schauder fixed point theorem and degree method, that under suitable conditions, solutions of the problem exist. The interesting point is that $p(t)$ is a general function.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.01.03}, url = {http://global-sci.org/intro/article_detail/cmr/18944.html} }
TY - JOUR T1 - Existence of Solutions for a Four-Point Boundary Value Problem with a $p(t)$-Laplacian AU - Li , Yuanxiao AU - Gao , Wenjie AU - Song , Wenjing JO - Communications in Mathematical Research VL - 1 SP - 23 EP - 30 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.01.03 UR - https://global-sci.org/intro/article_detail/cmr/18944.html KW - $p(t)$-Laplacian, four-point boundary condition, fixed point theorem, Leray-Schauder degree method. AB -

This paper deals with the existence of solutions to the $p(t)$-Laplacian equation with four-point boundary conditions. It is shown, by Leray-Schauder fixed point theorem and degree method, that under suitable conditions, solutions of the problem exist. The interesting point is that $p(t)$ is a general function.

Yuanxiao Li, Wenjie Gao & Wenjing Song. (2021). Existence of Solutions for a Four-Point Boundary Value Problem with a $p(t)$-Laplacian. Communications in Mathematical Research . 31 (1). 23-30. doi:10.13447/j.1674-5647.2015.01.03
Copy to clipboard
The citation has been copied to your clipboard